# SDR AALA202510178434

- Difficulty date: October 16, 2025
- Submitted: October 17, 2025
- Operation: Air carrier
- Aircraft: N576UW
- Make and model: Airbus A321-231
- Aircraft serial: 6027
- Aircraft time: 37,055 hours, 15,091 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Battery
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FORWARD MEGAPHONE INOPERATIVE. MAINTENANCE REPLACED FORWARD MEGAPHONE BATTERIES AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 25-65-51.
